# SDR YENA2019061060312

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RH AFT OVERWING EMERGENCY EXIT HATCH FORWARD & AFT UPPER & LOWER FRAME SEGMENT 1 IS CRACKED AT SEVERAL FASTNER LOCATIONS. REF. 440573-38558 & 440573-38559; REF. 440573-38558 & 440573-38559.  ACCOMPLISHED JB EC A320-52-1144-04.
